Users online: 2453    [ij] [ij] [ij] 
Email id

Indian Journal of Industrial and Applied Mathematics
Year 2020, Volume-11, Issue-2 (July-December)
Print ISSN : 0973-4317
Online ISSN : 1945-919X

Table of contents RSS Feed

P. Manchanda

Error Bounds for Extended Generalized Mixed Variational Inequality Problems Using Gap Functions
A.H. Dar, M.K. Ahmad, Salahuddin

Extragradient-type Algorithm for Non-monotone Variational Inequalities on Hadamard Manifolds
Qamrul Hasan Ansari, Feeroz Babu

Global Existence and Blow-up of Solutions to a Coupled Parabolic System
A. Gurusamy, K. Balachandran

Existence Results for Nonlinear Implicit Neutral Fractional Integrodifferential Equations with Nonlocal Condition
B. Kamalapriya, R. Mabel Lizzy, K. Balachandran, N. Annapoorani

Analyzing Lotka-Volterra Reaction-Diffusion Model using Optimization Technique
K. Navaneetha Krishnan, S. Hemalatha, N. Barani Balan, L. Shangerganesh

Existence and Uniqueness of Time-fractional Nonlocal Diffusion Systems Modelling an Epidemic Disease
J. Manimaran, L. Shangerganesh

Stability Analysis of Fractional-Order Stage Structure Prey-Predator Model
M. Sambath, P. Ramesh, K. Balachandran

Large Deviations for Stochastic Functional Differential Equations with Infinite Delay
Shruthi Gopal, M. Suvinthra

Temporal Variation of Drought Indices: A Case Study in Egirdir Lake Basin
A. Tokgozlu, R.N. Topcu, Z. Asian


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
566,119,060 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.